# SDR SWAA2023120716934

- Difficulty date: November 1, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Punctured
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LINER TEDLAR PUNCTURED NEAR SLIDE AFT ATTACH POINT.<[01] REPAIRED AFT ENTRY DOOR LINER PER AMM 25-00-00.
